# SDR MASA20210408165

- Difficulty date: March 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: SH670318863S
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT PART ON LOWER STRIKER, FWR LEFT PASSENGER DOOR (FS 320, STGR 18 LH ). LOWER STRIKER, FWR LEFT PASSENGER DOOR HAVE NOT DAMAGE ALLOWED WAS REPLACED PER .CRJ-900 SRM 51-42-20-001-00I-A01.
